stutter as long as I remember myself, tired of finding a backoffice work with no phone, was afraid to get Bachelor's 30 years ago. Did some research on line and found that some meds may reduce stuttering. Saphris, Xanax. After taking Ambien, any over the counter PM meds,herbal drugs make stuttering worse the next few days. When I sleep well, I stutter much less Any ideas? I got Buspirone, - horrible side effects, I am afraid to take Zoloft. Should I find a good phyciatrist?
No responses have yet been posted. Add your response to this question.
- Linzess Information for Consumers
- Linzess Information for Healthcare Professionals (includes dosage details)
- Side Effects of Linzess (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jul 2011 • 2 answers
Posted 5 Jul 2011 • 1 answer
Posted 9 Mar 2013 • 11 answers
Posted 7 Aug 2014 • 1 answer
Posted 11 Oct 2014 • 1 answer